# SDR UPS96205830

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED WHILE WORKING NRC, FOUND BL ZERO CHORD, STA 1152, WL 200, TO BE CRACKED ON VERTICAL LEG.  REPAIRED BL ZERO CHORD AT STA 1152 IAW UPS E.O. 727-53-1748.
